| Catalog Number |
151-FG23 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Laceration(s) (1946); Swelling/ Edema (4577)
Type of Reportable Event
Serious Injury
Event or Problem Description
In this event it is reported that carb.B.Surgery zekrya fg 23mm broke during use.Reportedly, this caused a 1-1.5 cm log wound found under the left side of the patient's tongue.The submandibular area and the left side of the neck were mildly swollen.The patient went to hospital.According to the patient, no bur tip was found on the x-ray that was taken.
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device was not returned for evaluation.However, the lot number was provided and retained-product testing and/or dhr review are planned.The results will be submitted as they become available.
Additional Manufacturer Narrative
Summary: involved product that broke during use is not available and cannot be analyzed.Moreover, no unused bur is available for evaluation.Nothing unusual to report was found during dhr review (batch #1817326).Root causes are not identified.We will track this kind of event and monitor the trend.